# SDR C2XA02IA117

- Difficulty date: May 27, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 7287503607
- Condition: Burned
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IAH-  FLIGHT 4117, DURING CLIMB THE CREW NOTED SMOKE IN THE CABIN AND GOT LAV SMOKE ON THE EICAS.  THE CREW RETURNED TO IAH WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY AT SEATS 14A AND 15A.  GROUND RAN AIRCRAFT AND FOUND NO DEFECTS.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
